# SDR UALA2011010600091

- Difficulty date: January 6, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,052 hours, 8,611 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Part serial: 18294
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, PNEU LEAKAGE NOISE FROM UNDER COWLING.  FOUND AIR LEAK FROM PRECOOLER.   NR 1 ENG AIR LEAK FROM PRECOOLER, ALSO FAILS LEAKAGE TEST.  RECEIVED PARTS AND TOOLING 0030.  PRECOOLER REMOVED AT 0200.  REPLACED L ENG PRECOOLER.
